I am absolutely serious about the thalidomide. It is being used with good success for mouth ulcers. Well, you say you have mouth thrush which might not be quite the same but I included it just in case. One thing for sure is that you are not going to get pregnant while on tx, so that's the major contraindication out of the way.
I always swished and SWALLOWED my Nystatin. It tastes great and fills you up too. And I believe that is the recommended way to take the stuff. Of course, I took mine straight with no other additives so maybe that explains the spitting part. Mike
I used regular old salt water and my sores and red welts would come and go...today is my first day with no injection since last friday, and no copegus...lot less pills to take...having muscle twitches,and really tired and hungry...also bad headache...but I am sure it will get better...feels good to be done tx....one good thing I noticed is the heaviness in my chest is gone, I can breathe a deep breath and it feels wonderful...hang in there it does come and go ( the sxs) be patient with them even though they stink...hugs :) shelly
In the first mo. or so...I got that around my mouth...Itchy lips and itchy around the mouth. I felt like Ronald McDonald. I started to moisturize with a lip balm..not just on lips but around mouth. I was thinking..candidis. Next day went and got plain organic yogurt w/acidopholis and added some fruit, a lil honey and have been eating that since. I believe the the many cultures in the yogurt cleared it up for me. Hope this helps you, Wyn. Almost nightly I put lip balm around mouth. I have'nt had any recurrence. Wishing you the best!
I eat yogurt daily - the kind with the bifidius regualris probiotic with a tsp of 20 gram protein powder and a 13 gram protein cereal but it doesn't stop the cracked corners.
I started using the ertaczo a couple of days ago and it feels better today.
it's not even just how it feels that's driving me nuts - it LOOKS disgusting! I'm sure no one notices but it makes me so self-conscious, especially if I stop into a coffee shop or a diner . . . . Between that and the nose bumps - jeeeezzzzzz, I feel like a leper......
it's just such a visible advertisement of my condition. And, i gotta admit, after 8 months on TX i am beginning to get a bit paranoid . . . .
TG i don't have the interior mouth bumos, yet. I think that IS mouth thrush and according to some of the other posters nystatin is effective.
Oh my goodness...I have the same things going on....mine started even before treatment...all of sudden one day woke up and my mouth was burning, couldn't eat anything, brushing teeth was killing me...very painful...and then the sore throat came, eventually could barely swallow..doc did swab, think it was strep...took a while for the burning inside my mouth to go away, now though going on week 4 of tx its coming back...and the corner of my mouth is cracked, dry sore...won't go away...put carmex on all the time but doesnt seem to be healing it....as far as the breakouts...i feel like a leper...they are in places i have never broken out and they don't heal with zit cream, antibiotic ointment..etc...look like boils..some of them....and they hurt so bad....even have some on my scalp...have some hair loss now...if i run my hands through my hair i get a nice handful...I also have Hiv and am on meds for that and sometimes --looking at the handful of pills I have to take daily makes me sick to my stomach....I don't know if its the riba/interferon or hepc itself but i get nauseated in waves...feel sick and then goes away, then back..rollercoaster....
have dry skin..bad..just stocked up on aveeno with the oatmeal stuff for itching..cuz that is bad...have sleep problems, the brain fog bad...already been on ADs for awhile...i do notice that after my shot on thursdays i have a couple of days that i am actually "hyper", have so much energy don't know what to do...then just like clockwork about 72 hours after shot i feel worn out, sick to stomach..achey and sore all over, tired...just icky...does anyone else have that?I have genotype 1a, stage 4 cirrohsis, grade 3 severe inflammation and six million six hundred viral load ..will know if i am responding at 12 week blood work...if i am i continue if not doc says he is going to withdraw treatment...I pray this tx works for me....anyways, sorry to ramble, just feeling icky this morning and needed to vent and saw I could relate to some of these things...thank god for this site.and all of you.michelle:)
I went through a period with mouth sores, dry cracked lips, etc for about four weeks (wk 14 thru 18). The dry mouth is constant. I used Magic Mouthwash before bed and also Mycelex, which worked like a charm. Mycelex was an Rx. The MM was left over from my wife's chemo. I use an herbal lip balm called Breakout Buster (www.greenbrierherbalist.com) which is really good for the cracked lips.
Drink lots of water. For drymouth when sleeping I have a bottle of Stoppers4 Dry Mouth Spray at the bedside. It's OTC and sugar free. Biotene toothpaste and mouthwash are gentle on the teeth and gums. It's important to keep the mouth hydrated. Gum disease loves a dry and acidic environment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.